| Model Number |
106524US |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/01/2026
Type of Reportable Event
Death
Event or Problem Description
It was reported that the patient expired while on hospice.Log files were not available.There were no alarms.
Additional Manufacturer Narrative
No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is complete.